# SDR NSVA2011064

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 34,662 hours, 40,266 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO AEX, ABOUT 30-35 NM OUT AT 8,000 FT, CREW FOUND THE HYDRAULIC PUMP WAS RUNNING CONSTANTLY.  DECLARED AN EMERGENCY AS A PRECAUTION, AND LANDED WITH ALL HYDRAULICS WORKING NORMALLY.  OPERATED FLAPS WITH GEAR UP AND DOWN.  CLEANED CONNECTORS ON RIGHT QUADRANT, OPS CHECKED GOOD.
